# SDR SWAA2021120745917

- Difficulty date: November 19, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 31,995 hours, 14,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERIOR FUSELAGE SKIN AT STA 1016; 2 INCHES ABOVE TO 1 INCH BELOW STR 4L. DOT 203-004 ; / [01] REMOVED CORROSION AND CHECK WITH 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0 ITEM 15;.; [17] REMOVED DAMAGE FROM FUSELAGE SKIN STA 1016 S-4L; FABRICATED AND INSTALLED REPAIR IAW EA 21-153-03499; [18] VERIFIED ITEMS 16 AND 17; [19] VERIFIED REPAIR COMPLETE I/A/W EA 21-153-03499. AUDIT COMPLETE
